Skip to main content

Diffusive Influence Systems

Author(s): Chazelle, Bernard

To refer to this page use:
Abstract: Influence systems seek to model how influence, broadly defined, spreads across a dynamic network. We build a general analytical framework which we then use to prove that, while Turing-complete, influence dynamics of the diffusive type is almost surely asymptotically periodic. In addition to resolving the dynamics of a widely used family of multiagent systems, we introduce a general renormalization method for the bifurcation analysis of multiagent systems.
Publication Date: 2015
Citation: Chazelle, Bernard. "Diffusive Influence Systems." SIAM Journal on Computing 44, no. 5 (2015): pp. 1403-1442. doi:10.1137/120882640
DOI: 10.1137/120882640
ISSN: 0097-5397
EISSN: 1095-7111
Pages: 1403 - 1442
Type of Material: Journal Article
Journal/Proceeding Title: SIAM Journal on Computing
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.